The Q2-dependence of the generalised Gerasimov–Drell–Hearn integral for the proton

Journal Article

Full Text

Duke Authors

Cited Authors

  • Airapetian, A; Akopov, N; Akushevich, I; Amarian, M; Arrington, J; Aschenauer, EC; Avakian, H; Avakian, R; Avetissian, A; Avetissian, E; Bailey, P; Bains, B; Baumgarten, C; Beckmann, M; Belostotski, S; Bernreuther, S; Bianchi, N; Böttcher, H; Borissov, A; Bouwhuis, M; Brack, J; Brauksiepe, S; Braun, B; Brückner, W; Brüll, A; Budz, P; Bulten, HJ; Capitani, GP; Carter, P; Chumney, P; Cisbani, E; Court, GR; Dalpiaz, PF; De Leo, R; De Nardo, L; De Sanctis, E; De Schepper, D; Devitsin, E et al.

Published Date

  • November 2000

Published In

Volume / Issue

  • 494 / 1-2

Start / End Page

  • 1 - 8

International Standard Serial Number (ISSN)

  • 0370-2693

Digital Object Identifier (DOI)

  • 10.1016/S0370-2693(00)01111-4